# SDR SCNA97124

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD AISLE EMERGENCY SELF-CONTAINED EXIT LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERIES IN FORWARD AISLE EMERGENCY EXIT LIGHTS.
